# SDR UIEA2019081505190

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 511591
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU BITE MESSAGE ON EICAS DURING APU RUN. NO FAULTS ON ECU. REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. )
